Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 195, NWS Dodge City, KS

June 27, 20134 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 27, 2013, 5:04 PM CDT for 4 counties in Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:04 PM CDT (22:04 UTC)
Expired
Jun 27, 2013, 6:00 PM CDT
In force
56 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edwards County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:31 PM CDTTSTM WND DMG2 Nnw Hopewell, KS2 TO 3 INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.
Jun 27, 5:39 PM CDTTSTM WND GST 50Byers, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2230 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
2091 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WUUS53 KDDC 272204
SVRDDC
KSC047-145-151-185-272300-
/O.NEW.KDDC.SV.W.0195.130627T2204Z-130627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
  STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM RADIUM TO ZOOK...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ZOOK...BELPRE...RADIUM...SEWARD...MACKSVILLE...DILLWYN...BYERS...
  HUDSON...ST. JOHN...IUKA...STAFFORD...ZENITH...NEOLA AND PRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3768 9876 3796 9923 3827 9894 3826 9868
      3827 9867 3826 9847 3783 9847 3782 9846
      3774 9846
TIME...MOT...LOC 2205Z 274DEG 28KT 3821 9888 3801 9913

HAIL...1.00IN
WIND...60MPH

$$

SUGDEN
2 follow-up statements
777 
WWUS53 KDDC 272230
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
530 PM CDT THU JUN 27 2013

KSC047-272240-
/O.CAN.KDDC.SV.W.0195.000000T0000Z-130627T2300Z/
EDWARDS KS-
530 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDWARDS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3768 9876 3782 9899 3798 9897 3809 9895
      3818 9887 3826 9868 3827 9867 3826 9847
      3783 9847 3782 9846 3774 9846
TIME...MOT...LOC 2230Z 274DEG 28KT 3819 9863 3799 9889

$$

KSC145-151-185-272300-
/O.CON.KDDC.SV.W.0195.000000T0000Z-130627T2300Z/
STAFFORD KS-PRATT KS-PAWNEE KS-
530 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PAWNEE...NORTHERN PRATT AND STAFFORD COUNTIES UNTIL 600 PM CDT...

AT 527 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF HUDSON TO DILLWYN...AND MOVING EAST
AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DILLWYN...BYERS...HUDSON...ST. JOHN...IUKA...STAFFORD...ZENITH...
NEOLA AND PRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3768 9876 3782 9899 3798 9897 3809 9895
      3818 9887 3826 9868 3827 9867 3826 9847
      3783 9847 3782 9846 3774 9846
TIME...MOT...LOC 2230Z 274DEG 28KT 3819 9863 3799 9889

HAIL...1.00IN
WIND...60MPH

$$

SUGDEN
401 
WWUS53 KDDC 272259
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT THU JUN 27 2013

KSC145-151-185-272309-
/O.EXP.KDDC.SV.W.0195.000000T0000Z-130627T2300Z/
STAFFORD KS-PRATT KS-PAWNEE KS-
559 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE...NORTHERN
PRATT AND STAFFORD COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3768 9876 3782 9899 3798 9897 3809 9895
      3818 9887 3826 9868 3827 9867 3826 9847
      3783 9847 3782 9846 3774 9846
TIME...MOT...LOC 2259Z 274DEG 28KT 3816 9834 3797 9861

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:29 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 27, 3:29 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT THU JUN 27 2013

...UPDATED FOR LONG TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 310 PM CDT THU JUN 27 2013

THE 12Z UPPER AIR ANALYSIS SHOWED HIGH PRESSURE CONTINUING TO BUILD
OVER THE FOUR CORNERS REGION WHICH WAS GRADUALLY DIVERTING THE
STRONGEST UPPER LEVEL WESTERLY FLOW NORTHWARD ALONG THE US/CANADIAN
BORDER. A SHORTWAVE TROUGH WAS NOTED IN THE ANALYSIS MOVING OUT OF
THE NORTHERN PLAINS INTO THE UPPER MIDWEST. THIS FEATURE WAS
PUSHING A COLD FRONT SOUTH INTO WESTERN KANSAS THIS AFTERNOON.
A VERY HOT AIRMASS WAS IN PLACE SOUTH OF THE FRONT. WITH THE HELP
OF SOUTHWESTERLY DOWNSLOPE WINDS, THIS WAS RESULTING IN
TEMPERATURES RISING UP TO AROUND 104-109 DEGREES ACROSS MUCH OF
SOUTHWEST KANSAS. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING
ALONG THE FRONT OVER WEST CENTRAL KANSAS THIS AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 310 PM CDT THU JUN 27 2013

WILL CONTINUE TO RUN THE HEAT ADVISORY FOR SOUTH CENTRAL AND PARTS
OF SOUTHWEST KANSAS THROUGH 01Z. THE SOUTHWARD PROGRESSION OF THE
FRONT WILL BRING AN END TO THE CONDITIONS SO THE ADVISORY MAY BE
CANCELLED EARLY.

THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS CENTRAL AND
WESTERN KANSAS THROUGH THE LATE AFTERNOON HOURS. THE LATEST HRRR
MODEL RUNS SHOW THE THUNDERSTORM ACTIVITY COALESCING INTO MORE OF
A LINEAR BAND OF STORMS WITH MORE DEVELOPMENT OVER CENTRAL KANSAS.
THIS SEEMS REASONABLE GIVEN THAT THE WIND SHEAR IN THE MID/UPPER
LEVELS OF THE ATMOSPHERE IS FAIRLY WEAK AND NOT AS CONDUCIVE TO
SUPERCELL DEVELOPMENT. THIS MAY ALSO MEAN THAT THE THREAT FOR
LARGE HAIL MAY NOT BE AS SIGNIFICANT. DAMAGING WINDS WILL LIKELY
BE A GREATER THREAT GIVEN THE INVERTED-V SOUNDINGS SHOWN BY THE
MODELS.

ALL OF THE THUNDERSTORM ACTIVITY WILL BE MOVING SOUTH INTO OKLAHOMA
BY 03Z. WITH CLEARING SKIES AND A SOMEWHAT COOLER AIRMASS OVER
CENTRAL AND SOUTHWEST KANSAS, EXPECT OVERNIGHT LOWS TO DROP INTO
THE MID/UPPER 60S IN MOST AREAS.

ON FRIDAY, THE HIGH OVER THE WESTERN STATES WILL CONTINUE TO BUILD
WITH UPPER FLOW OVER THE CENTRAL HIGH PLAINS BECOMING MORE
NORTHWESTERLY. HIGH TEMPERATURES WILL BE SOME 10-12 DEGREES COOLER
THAN TODAY. THE MODELS CONTINUE TO SUGGEST THAT AFTERNOON
THUNDERSTORMS WILL DEVELOP OVER EASTERN COLORADO DURING THE
AFTERNOON AND A FEW OF THESE COULD STRAY INTO FAR WESTERN KANSAS
DURING THE LATE AFTERNOON AND EARLY EVENING. WILL KEEP SOME SLIGHT
CHANCE POPS ALONG THE COLORADO BORDER FOR THE LATE AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 315 PM CDT THU JUN 27 2013

UPPER LEVEL RIDGING OVER UTAH TODAY WILL CONTINUE TO MIGRATE
INTO OREGON/NEVADA BY LATE TUESDAY. UPPER LEVEL TROUGHING WILL
DEEPEN OVER THE EASTERN PORTIONS OF THE PLAINS AND MIDWEST. THIS
PATTERN WILL BE CONDUCIVE FOR SURFACE HIGH PRESSURE TO MOVE FROM
CANADA INTO THE NORTHERN AND CENTRAL PLAINS, LEADING TO COOLER
MAXIMUM TEMPERATURES. HIGHS OUGHT TO FALL FROM THE LOWER TO MID 90S
SATURDAY TO THE MID TO UPPER 80S FROM SUNDAY INTO MID NEXT WEEK.
DUE TO THE WEAK SURFACE RIDGING OVER MUCH OF THE PLAINS AND MERIDIONAL
NATURE TO THE UPPER LEVEL TROUGH, ANY LOW LEVEL LEE TROUGHING WITH
WARM/MOIST ADVECTION SHOULD BE MINIMAL. THE LONG RANGE MODELS
CONTINUE TO HINT AT VERY SMALL CHANCES OF SHOWERS AND
THUNDERSTORMS AHEAD OF WEAK SHORTWAVE TROUGHS EMBEDDED IN NORTH-
NORTHWESTERLY UPPER LEVEL FLOW ON FRIDAY NIGHT AND MONDAY NIGHT,
BUT LARGE AMOUNTS OF PRECIPITATION ARE HIGHLY UNLIKELY.
NEVERTHELESS, THE LOW TO MID LEVEL CAPPING INVERSION TENDS TO BE
VERY WEAK IN THESE REGIMES SO THAT ISOLATED CONVECTION IS HARD TO
RULE OUT FOR ANY DAY NEAR THE COLORADO BORDER. ALL OF THE MODELS
CONTINUE TO ADVERTISE UPPER LEVEL TROUGHING EVEN FARTHER WEST
AFTER THE MIDDLE OF NEXT WEEK AND CENTERED MORE OVER THE HIGH
PLAINS AND EASTERN ROCKIES. THIS WOULD LEAD TO CONTINUED MODERATE
TEMPERATURES AT OR BELOW CLIMATOLOGY. IN ADDITION, IF THIS UPPER
TROUGH DOES DEVELOP FARTHER WEST, THERE WOULD BE STRONGER LOW
LEVEL MOISTURE RETURN AS WEAK SURFACE LEE TROUGHING DEVELOPS OVER
THE SOUTHERN HIGH PLAINS. THIS WOULD LEAD TO BETTER CHANCES FOR
THUNDERSTORMS FROM LATE WEDNESDAY INTO FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1211 PM CDT THU JUN 27 2013

WEST TO SOUTHWEST WINDS AT 5 TO 15 KNOTS WILL PREVAIL AT THE TAF
SITES THROUGH THE EARLY PART OF THIS TAF PERIOD. A COLD FRONT WILL
MOVE SOUTHWARD ACROSS CENTRAL AND SOUTHWEST KANSAS THROUGH THE
21Z-00Z TIME FRAME. THE BEST CHANCE FOR THUNDERSTORMS WILL BE EAST
OF A LINE FROM LACROSSE TO KINSLEY AND COLDWATER. A FEW THUNDERSTORMS
COULD IMPACT THE HAYS AND DODGE CITY TAF SITES AND VCTS WILL BE
MAINTAINED AT THESE LOCATIONS FOR NOW. WHILE NOT TOTALLY OUT OF
THE QUESTION...CHANCES FOR THUNDERSTORMS AROUND GARDEN CITY LOOK
FAIRLY MINIMAL AT THIS TIME. CHANCES FOR STORMS WILL DIMINISH
AROUND AND AFTER 00Z AS THE FRONT CONTINUES SOUTHWARD INTO OKLAHOMA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  96  65  93 /  40  10  10  10
GCK  67  95  65  93 /  10  10  20  10
EHA  68  96  68  94 /   0  20  20  20
LBL  68  96  67  93 /  20  10  20  10
HYS  67  95  63  89 /   0  10  10  10
P28  71  97  67  93 /  40  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ065-066-079>081-
088>090.

&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...FINCH
AVIATION...GERARD
Hazardous weather outlook, Jun 27, 4:20 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
420 AM CDT THU JUN 27 2013

KSZ030-031-043>046-061>066-074>081-084>090-280930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
420 AM CDT THU JUN 27 2013 /320 AM MDT THU JUN 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON EAST OF A LARNED TO
MINNEOLA LINE. PLEASE SEE THE SPECIFIC WEATHER MESSAGE FOR
DETAILS.

THUNDERSTORMS MAY FORM LATE IN THE AFTERNOON, MAINLY ALONG AND
SOUTH OF THE KANSAS HIGHWAY 96 CORRIDOR. LOCALLY DAMAGING WIND AND
QUARTER SIZE HAIL ARE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS MAY FORM IN EASTERN COLORADO AND MOVE
INTO FAR WESTERN KANSAS FRIDAY EVENING. THUNDERSTORMS ALSO ARE POSSIBLE
LATE SATURDAY. HAIL UP TO THE SIZE OF NICKELS MAY ACCOMPANY THE
MORE INTENSE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 PM CDT AND 10 PM CDT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

33

In the hours before

Local storm report, Jun 27, 3:30 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     8 NNW GARDEN CITY       38.08N 100.92W
06/27/2013  E50.00 MPH       FINNEY             KS   PUBLIC

&&

MSCOTT
Special weather statement, Jun 27, 4:09 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
409 PM CDT THU JUN 27 2013

KSZ064-065-077>079-272200-
EDWARDS-FORD-GRAY-HODGEMAN-PAWNEE-
409 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR GRAY...NORTHERN EDWARDS...
NORTHERN FORD...SOUTHEASTERN HODGEMAN AND WESTERN PAWNEE COUNTIES...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BURDETT TO 8 MILES SOUTHWEST OF CHARLESTON...MOVING SOUTHEAST AT 30
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3795 9907 3748 10046 3777 10065 3826 9957
      3834 9949
TIME...MOT...LOC 2109Z 329DEG 26KT 3829 9945 3773 10061

SUGDEN
Local storm report, Jun 27, 4:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND GST     2 NW DODGE CITY         37.78N 100.04W
06/27/2013  E60 MPH          FORD               KS   NWS EMPLOYEE

&&

JFINCH
Local storm report, Jun 27, 4:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     3 ESE DODGE CITY        37.75N 99.97W
06/27/2013  M60 MPH          FORD               KS   ASOS

            SURFACE OBSERVATION FROM DODGE CITY MEASURED 60 MPH WIND.

&&

JFINCH
Local storm report, Jun 27, 4:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
445 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     ULYSSES                 37.58N 101.36W
06/27/2013  M50.00 MPH       GRANT              KS   EMERGENCY MNGR

&&

MSCOTT
Local storm report, Jun 27, 4:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
457 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     INGALLS                 37.83N 100.45W
06/27/2013                   GRAY               KS   PUBLIC

            LARGE TREE LIMBS WERE DOWN AND A WINDOW WAS BLOWN OUT AT
            A RESIDENCE IN INGALLS. REPORT RECEIVED VIA SOCIAL MEDIA.

&&

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:55 PM CDTSpecial Weather StatementDDCFinney, Lane65 min
Jun 27, 3:26 PM CDTSpecial Weather StatementDDCFinney, Ness64 min
Jun 27, 4:09 PM CDTSpecial Weather StatementDDCEdwards, Ford, Gray, Hodgeman51 min
Jun 27, 4:15 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Pawnee45 min
Jun 27, 4:39 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Meade, Seward, Stevens51 min
Jun 27, 4:50 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa, Pratt40 min
Jun 27, 5:24 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa, Pratt66 min
Jun 27, 5:48 PM CDTSpecial Weather StatementDDCClark, Meade, Seward, Stevens57 min
Jun 27, 5:58 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford47 min
Jun 27, 6:21 PM CDTSevere Thunderstorm WarningDDCBarber54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.